So I started taking 0.5mg of Caborgoline last week Saturday, the Dr has told me to take it every other week and will slowly increase it. My prolactin levels are in the 1300 range as I have a Rathke's cleft cyst in my pituitary gland, something I was born with but has only started to cause complications within the past two years. So far I have taken Caborgoline once, just under a week ago and have been feeling constantly nauseas ever since. Is this down to the Caborgoline or should it have settled down by now?
No responses have yet been posted. Add your response to this question.
- Cabergoline Information for Consumers
- Cabergoline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cabergoline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2010 • 3 answers
Posted 8 May 2011 • 1 answer
Posted 23 Nov 2015 • 0 answers
Posted 23 Nov 2015 • 1 answer
Posted 22 Jul 2016 • 0 answers